Complutense University Library

A formula for the Milnor Number

Melle Hernández, Alejandro and Luengo Velasco, Ignacio (1995) A formula for the Milnor Number. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 321 (11). pp. 1473-1478. ISSN 0764-4442

[img]
Preview
PDF
650kB

Official URL: http://www.sciencedirect.com/science/journal/07644442

View download statistics for this eprint

==>>> Export to other formats

Abstract

We give a formula for the Milnor number of a germ (X,0) subset of (C-n+1,0) defined by f=0, f=f(d)+f(d+k)+...epsilon C {x(0),...,x(n)}, and such that Sing(D) boolean AND Z (f(d+k)) = circle divide, where D=Z (f(d)) subset of P-C(n). We prove that the topological type of (X,0) is determined by the d+k-jet of f.


Item Type:Article
Uncontrolled Keywords:Hypersurface singularities
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12903
Deposited On:30 Jun 2011 07:38
Last Modified:06 Feb 2014 09:35

Repository Staff Only: item control page